Absolute values of BMOA functions

  • Konstantin M. Dyakonov

    Universitat de Barcelona, Spain


The paper contains a complete characterization of the moduli of BMOA functions. These are described explicitly by a certain Muckenhoupt-type condition involving Poisson integrals. As a consequence, it is shown that an outer function with BMO modulus need not belong to BMOA. Some related results are obtained for the Bloch space.

Cite this article

Konstantin M. Dyakonov, Absolute values of BMOA functions. Rev. Mat. Iberoam. 15 (1999), no. 3, pp. 451–473

DOI 10.4171/RMI/262